# SDR CA120104008

- Difficulty date: January 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Condition: Failed
- Location: Nr 2 Vhf
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NR 2 NAV HAVING NO IDENT. REPLACED NR 2 VHF NAV RECEIEVER RETURNED AIRCRAFT TO SERVICE. THE UNSERVICEABLE VHF NAV RECEIVER HAD A NOTICEABLE ELECTRICAL ODOR TO IT.
